# SDR FDEA202507171229

- Difficulty date: July 17, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 98,554 hours, 23,867 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB293313
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING - FIXED LEADING EDGE LOWER DOUBLER FOUND CRACK ABOUT 1 INCH AT   STATION XOS 995. LEFT HAND WING FIXED LEADING EDGE LOWER CRACKED DOUBLER AT STATION XOS 995 REPAIR   CARRIED OUT AS PER MD-11 SRM 57-40-03-2R FIGURE 201 REPAIR 1. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
